• question-icon

    What causes tremendous memory loss?

default
Posted on Mon, 7 Aug 2017 in General Health
Question: I have started taking carvedilol 3.125 mg twice a day. It may have been iconsequential but I have had tremendous memory loss. Could the two been connected?
doctor
Answered by Dr. Kathy Robinson 25 minutes later
Brief Answer:
it is possible

Detailed Answer:
Hello,
It is possible that carvedilol can cause memory loss. It is a beta blocker drug and they are known to cause mental slowing. However, you are on a very small dose. The best thing to do is to talk to the doctor that prescribed it and see if you can taper off the drug and see if your memory returns to normal. If it is from the drug then things should go back to normal once you are off the medicine. Please do not stop taking any medication without talking to the prescribing doctor about it.
It is possible that the memory loss is not from the medication but work with your doctor to sort this out.
Regards,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3533 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Beta blocker

doctor1 MD

hello there, My daughter age 6 and half years, has taken half tablet of Betacard AM ( Which is a combination of 5 mg amlodipine and 50 mg atenolol)...

doctor1 MD

Hello Doctor. I m a 34 years old male, suffering from hypertension. I m taking Telma 40 (morning) and Atenolol 25 (Evening) every day, for a month....

doctor1 MD

Im sitting in front of my computer and had a sudden dizzy spell with slight nausea. I suffer from hpertension - have been on medication for a...

doctor1 MD

Brian is on Tenormin ,coversyl and ikorel. He collapsed a few days ago (was unconscious) and taken by ambulance to the hospital.Extensive tests...

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kathy Robinson
  • Q - What causes gas, stomach gurgling and fullness in upper chest?

  • Q - Is it not safe to have Amoxicillin for heart murmur?

  • Q - Suggest treatment for constipation and tenderness on the sides

  • Q - Suggest treatment for Angioedema and severe swelling in limbs and face

  • Q - Suggest treatment for soft stool

  • Q - What causes hair loss?

  • Q - Suggest treatment for fever, sore throat, cough and diarrhea

  • Q - Suggest treatment for severe pain due to arthritis in spine and both hands

  • Q - Can Requip and Sinemet be taken together?

  • Q - What causes gritty, white discharge during urination?

backtotop2